# SDR DALA2017121208517

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 44,625 hours, 20,048 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Unknown
- Location: Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5652, L/P 3824228) PUSH BACK R1 DOOR WOULD NOT ARM. RE OPEN R1 DOOR AND CLOSED. OPS CHK ARM LEVER NML.
